Advice & Tips:
Medication worked great for the short term, but just months after starting I got HORRIBLE withdrawal symptoms (not to mention the return of panic attacks) while still taking the same dose every day exactly as prescribed. I then had to increase the dosage to gain the same benefit every few months or so. I reached 4 mg/daily (which is the which is the maximum recommended dose) and soon got the HORRIBLE withdrawal symptoms while taking the same dose at the same exact time every day exactly as prescribed. Withdrawing from this dose of clonazepam is very dangerous and should be tapered down with less potent benzodiazepines such as alprozolam and diazepam. It was the single most difficult experience of my life at 23 y/o and not to mention the return of chronic daily/hourly panic attacks during this withdrawing process. Clonazepam should only be used for short term treatment and the withdrawing process should be discussed with your doctor before you start treatment.